# SDR CA030527016

- Difficulty date: May 6, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,511 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: K22A24
- Condition: Shorted
- Location: Stall Waring
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STALL WARNING NR 1 C/B POPPED WITH A PUSHER CAUTION JUST AFTER TAKE-OFF.AIRCRAFT RETURNED TO BASE. C/B COULD NOT BE RE-SET. POWER WIRE TO TORQUE TRANSDUCER  (KA22A24) FOUND SHORTED FORWARD OF THE OF THE LT EXHAUST STACK, BURNING WIRE AND TIE WRAP.  WIRE AND SHIELDING REPAIRED. SYTEM FUNCTION TESTED SATISFACTORY
